Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/21813
Título: A parametric registration model for warped distributions with Wasserstein’s distance.
Autor: Agulló Antolín, Marina
Cuesta Albertos, J. A.
Lescornel, Hélène
Loubes, Jean-Michel
Año del Documento: 2015
Editorial: Elsevier
Descripción: Producción Científica
Documento Fuente: Journal of Multivariate Analysis, 2015, vol. 135, p. 117-130
Resumen: We consider a parametric deformation model for distributions. More precisely, we assume we observe J samples of random variables which are warped from an unknown distribution template. We tackle in this paper the problem of estimating the individual deformation parameters. For this, we construct a registering criterion based on the Wasserstein distance to quantify the alignment of the distributions. We prove consistency of the empirical estimators.
Materias (normalizadas): Wasserstein distance
ISSN: 0047-259X
Revisión por Pares: SI
DOI: 10.1016/j.jmva.2014.12.005
Patrocinador: Junta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA212U13)
Ministerio de Economía, Industria y Competitividad (MTM2011-28657-C02-01)
Ministerio de Economía, Industria y Competitividad (TM2011-28657-C02-02)
Version del Editor: http://www.journals.elsevier.com/journal-of-multivariate-analysis/
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/21813
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP24 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
cuesta_lesco_loubes_jmva_rev2_FINAL.pdf441,18 kBAdobe PDFThumbnail
Visualizar/Abrir


Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5